# SDR AWXA9700225

- Difficulty date: March 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N141AW
- Make and model: Boeing 737-2M8
- Aircraft serial: 21955
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 831862
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE CHECK, FOUND OVERWING CEILING PANEL EMERGENCY LIGHT INOP.  REMOVED AND REPLACED OVERWING CEILING EMERGENCY LIGHT BATTERY PACK, OPS CHECK GOOD, STC - SA3432NM.
